# SDR COMA9630058

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539007A
- Condition: Defective
- Location: Lt Dc Gen
- Part time: 5,859 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WILL NOT START (NO ROTATION) USING CROSS GENERATOR PROCEDURE.  REPLACED THE LT GENERATOR CONTROL UNIT.  PART TOTAL CYCLES, 6,629.
